American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60B11) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Assaf Naor. The surface measure and cone measure on the sphere of $\ell_p^n$. Trans. Amer. Math. Soc. 359 (2007) 1045-1079. MR 2262841.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Milan N. Lukic and Jay H. Beder. Stochastic processes with sample paths in reproducing kernel Hilbert spaces. Trans. Amer. Math. Soc. 353 (2001) 3945-3969. MR 1837215.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Stefan Geiss. A counterexample concerning the relation between decoupling constants and UMD-constants. Trans. Amer. Math. Soc. 351 (1999) 1355-1375. MR 1458301.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Michel Ledoux. The law of the iterated logarithm in uniformly convex Banach spaces . Trans. Amer. Math. Soc. 294 (1986) 351-365. MR 819953.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Gilles Pisier. On the dimension of the $l\sp{n}\sb{p}$-subspaces of Banach spaces, for $1\leq p<2$ . Trans. Amer. Math. Soc. 276 (1983) 201-211. MR 684503.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Tom L. Lindstrøm. A Loeb-measure approach to theorems by Prohorov, Sazonov and Gross . Trans. Amer. Math. Soc. 269 (1982) 521-534. MR 637706.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1